Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2017 -> Volume 9, Issue 1, March
Structural Properties of Cubic Sets in Regular LA-semihypergroups
Oleh : Muhammad Gulistan, Madad Khan, Naveed Yaqoob, Muhammad Shahzad, Fuzzy Information and Engineering
Dibuat : 2017-03-21, dengan 1 file
Keyword : LA-semihypergroupsCubic setsRegular LA-semihypergroups
Url : http://www.sciencedirect.com/science/article/pii/S1616865817300766
Sumber pengambilan dokumen : web
In this article we characterize the regular LA-semihypergroups in terms of (∈Γ,∈Γ∨qΔ)-cubic (left, right, two sided, bi, generalized bi, interior, quasi)-hyperideals of LA-semihypergroups. Meanwhile, some illustrative examples are given to show the rationality of the definitions popularized in the present paper.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
1-s2

File : 1-s2.0-S1616865817300766-main.pdf
(9657136 bytes)